# SDR UALA2013011100196

- Difficulty date: January 9, 2013
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N558UA
- Make and model: Boeing 757222
- Aircraft serial: 26654
- Aircraft time: 67,252 hours, 24,741 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Contactor
- Condition: Dirty
- Location: Girt Bar
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR WILL NOT ARM.   CLEANED CONTACTS FOR SLIDING ARMING INDICATOR.  VISUAL INSPECTION ACCOMPLISHED GIRT BAR ASSY.  OPERATED DOOR SEVERAL TIMES ARM DISARM.  OP CHECKED OKAY.
